# SDR UALA2011011900333

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,089 hours, 8,332 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Part serial: 162
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER R1 WINDSHIELD DELAMINATED.  REPLACED THE WINDSHIELD.  WINDOW INSTALLED AND SEALED.
